# SDR AWXA9500745

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND CORROSION BEYOND CLEAN UP LIMITS ON FLOOR BEAM TO CAP, AT STATION 324 RBL 45 TO RBL 60.  REPAIRED PER SRM 51-70-12.  (M)
